Exponential Tracking Control for a Class of Uncertain Nonlinear Systems With Time-Varying Delay Arguments and Deadzone Nonlinearities

[+] Author and Article Information
Yeong-Jeu Sun

Department of Electronic Engineering, Cheng-Shiu Junior College of Technology and Commerce, Kaohsiung, Taiwan 807

Jer-Guang Hsieh

Department of Electrical Engineering, National Sun Yat-Sen University, Kaohsiung, Taiwan 80424

J. Dyn. Sys., Meas., Control 119(4), 825-830 (Dec 01, 1997) (6 pages) doi:10.1115/1.2802398 History: Online December 03, 2007


In this paper, the tracking problem for a class of uncertain nonlinear systems with time-varying delay arguments and deadzone nonlinearities is considered. A feedback control is proposed such that the states of the feedback-controlled system track the desired trajectories with any prespecified exponential rate of convergence. A numerical example is provided to illustrate the use of our main result.

Copyright © 1997 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In